# SDR EIA2000296

- Difficulty date: September 18, 2000
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991015160
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND ON C6 CHECK, CUSP WEB AT FS 699 TO FS 737, RBL 45 TO RBL 60 CORRODED AND CRACKED.  REPAIRED CUSP WEB AT FS 699 TO FS 737, RBL 45 TO RBL 60.  FABRICATED AND INSTALLED REPAIR CUSP WEB PER ECRA 944-53-079-2.  (M)
